Suivre
Sergei Kuksin
Sergei Kuksin
CNRS and Paris-Diderot
Adresse e-mail validée de imj-prg.fr
Titre
Citée par
Citée par
Année
Nearly integrable infinite-dimensional Hamiltonian systems
SB Kuksin
Springer, 2006
4712006
Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation
S Kuksin, J Poschel
Annals of Mathematics 143 (1), 149-179, 1996
3861996
KAM for the nonlinear Schrödinger equation
LH Eliasson, SB Kuksin
Annals of mathematics, 371-435, 2010
3172010
Analysis of hamiltonian PDEs
SB Kuksin, S Kuksin
Clarendon Press, 2000
3152000
Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum
SB Kuksin
Functional Analysis and Its Applications 21 (3), 192-205, 1987
3121987
Mathematics of two-dimensional turbulence
S Kuksin, A Shirikyan
Cambridge University Press, 2012
2492012
Stochastic dissipative PDE's and Gibbs measures
S Kuksin, A Shirikyan
Communications in Mathematical Physics 213 (2), 291-330, 2000
1562000
A Coupling Approach¶ to Randomly Forced Nonlinear PDE's. I
S Kuksin, A Shirikyan
Communications in Mathematical Physics 221 (2), 351-366, 2001
1402001
On reducibility of Schrödinger equations with quasiperiodic in time potentials
HL Eliasson, SB Kuksin
Communications in mathematical physics 286 (1), 125-135, 2009
1312009
A KAM-theorem for equations of the Korteweg-de Vries type
SB Kuksin
Harwood Academic Publishers, 1998
1201998
KAM for the nonlinear beam equation
LH Eliasson, B Grébert, SB Kuksin
Geometric and Functional Analysis 26 (6), 1588-1715, 2016
922016
Coupling approach to white-forced nonlinear PDEs
S Kuksin, A Shirikyan
Journal de mathématiques pures et appliquées 81 (6), 567-602, 2002
912002
Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's
SB Kuksin
Communications in Mathematical Physics 167 (3), 531-552, 1995
821995
On the inclusion of analytic symplectic maps in analytic Hamiltonian flows and its applications
S Kuksin, J Pöschel
Seminar on Dynamical systems, 96-116, 1994
781994
Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems
SB Kuksin
Mathematics of the USSR-Izvestiya 32 (1), 39, 1989
771989
Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg-de Vries equation
SB Kuksin
Mathematics of the USSR-Sbornik 64 (2), 397, 1989
761989
A coupling approach to randomly forced nonlinear PDE's. II
S Kuksin, A Piatniski, A Shirikyan
Communications in mathematical physics 230 (1), 81-85, 2002
692002
Ergodicity for the randomly forced 2D Navier–Stokes equations
S Kuksin, A Shirikyan
Mathematical Physics, Analysis and Geometry 4 (2), 147-195, 2001
692001
Randomly forced nonlinear PDEs and statistical hydrodynamics in 2 space dimensions
SB Kuksin
European Mathematical Society, 2006
682006
Randomly forced CGL equation: stationary measures and the inviscid limit
S Kuksin, A Shirikyan
Journal of Physics A: Mathematical and General 37 (12), 3805, 2004
652004
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20